# SDR AALA20160611003

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 19,395 hours, 7,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION ANGLE IS CORRODED BETWEEN FS 787 AND FS 800. R & R TRANSITION ANGLE SECTION IAW SRM 51-10-02-0G.
